# SDR SWAA2022032309639

- Difficulty date: October 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL CRACKED AT BS 540 BL0-RBL 25 WL 208. / REPLACED DAMAGED BREAK PANEL AT BS 540 BL 0 - RBL 25 WL 208 IAW SRM 51-40-02-0G-0 AND DWG # 143A0060 REV: A 57841U 31OCT19
